Skip to main content

A Statistical Study of a Class of Cellular Evolutionary Algorithms

Capcarrere, Mathieu S., Tettamanzi, A., Tomassini, Marco, Sipper, Moshe (1999) A Statistical Study of a Class of Cellular Evolutionary Algorithms. Evolutionary Computation, 7 (3). pp. 255-274. (doi:10.1162/evco.1999.7.3.255) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:21705)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1162/evco.1999.7.3.255
Item Type: Article
DOI/Identification number: 10.1162/evco.1999.7.3.255
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Computing
Depositing User: Mark Wheadon
Date Deposited: 02 Sep 2009 10:26 UTC
Last Modified: 16 Feb 2021 12:32 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/21705 (The current URI for this page, for reference purposes)
  • Depositors only (login required):